# SDR 07FDEA03205

- Difficulty date: August 29, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 39,163 hours, 19,955 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Skin
- Part number: A57710096002
- Part serial: 1362
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO DELAMINATED AREAS ON BOTTOM SKIN TRAILING EDGE OF LT SPOILER NR 1.  DELAMINATION REPAIRS PERFORMED IAW SRM 57-71-11/PG 201/PARA 10, APPROVED BY EA 6-5770-101551.
